JOURNAL BROWSE
Search
Advanced SearchSearch Tips
YANG-MILLS CONNECTIONS IN THE BUNDLE OF AFFINE ORTHONORMAL FRAMES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 1,  2015, pp.53-63
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.1.53
 Title & Authors
YANG-MILLS CONNECTIONS IN THE BUNDLE OF AFFINE ORTHONORMAL FRAMES
Kim, Hyun Woong; Park, Joon-Sik; Pyo, Yong-Soo;
  PDF(new window)
 Abstract
We get a necessary and sufficient condition for a generalized affine connection in the affine orthonormal frame bundle over a smooth manifold (M, g) to be a Yang-Mills connection.
 Keywords
Yang-Mills connection;affine orthonormal frame bundle;(generalized) affine connection;linear connection;semisimple Lie group;
 Language
English
 Cited by
 References
1.
S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. I, John Wiley and Sons, New York, 1963.

2.
I. Mogi and M. Itoh, Differential Geometry and Gauge Theory (in Japanese), Kyoritsu Publ., 1986.